Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Vaginal spotting, no periods for two years. Taking hormones, alcohol. Could these cause spotting?

I have been off my period for 2 years, yet I have spotting a lot. I have been to my gynecologist and he has ran the necessary test and everything is ok. He has run the extra test for 2 years and nothing shows up. I am taking hormones and I have an alcohol drink every night. Could one of these be causing the problem? Thanks for your help.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to the forum.

Since you are suffering from secondary amenorrhoea for 2 years it is time you should get health conscious. Stop taking alcohol.

You are on hormonal therapy, spotting can be due to it. Spotting can also be due to some genital infection, trauma or injury. Vaginitis, cervicitis, fibroids, endometriosis can be a cause of spotting. Pelvic diseases, polyps can cause spotting. Get re-examined by your treating doctor.

Exercise regularly, eat balanced nutritious food, avoid stress. Take care.

Answered: Mon, 18 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor